# SDR ABXA9600642

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE OF CAPTAIN'S SEAT DROPPED DOWN RIGHT AFTER ROTATION AND HAD TO BE LIFTED BACK UP TO GET IT TO LOCK IN POSITION.  CAPTAIN'S SEAT OPS CHECKED GOOD IAW DC-8 MM.
